Departmental Bulletin Paper アビラテロン投与中に発症した劇症肝炎の1例
A Case of Fulminant Hepatitis after Administration of Abiraterone Acetate

弓場, 覚  ,  小森, 和彦  ,  岩西, 利親  ,  鯉田, 容平  ,  小林, 正雄  ,  小野, 豊

63 ( 11 )  , pp.479 - 482 , 2017-11-30 , 泌尿器科紀要刊行会
A 77-year-old man with castration-resistant prostate cancer (CRPC) received abiraterone acetate in October 2014. He visited our outpatient clinic because of general malaise and anorexia 27 days after starting abiraterone acetate. The lab test showed hepatic dysfunction (aspartate transaminase, AST 440 U/l, alanine transaminase, ALT 420 U/l) and the elevation of liver enzymes continued on the next day even after stopping abiraterone acetate. Three days later, he was hospitalized due to severe elevation of liver enzymes (AST 1, 171 U/l, ALT 1, 487 U/l) , and the decreased prothrombin activity (60.5%). The result of the lab test were negative for viral and autoimmune hepatitis. Three days after admission, he entered hepatic coma (grade III) and prothrombin activity decreased (23.2%) , compatible with fulminant hepatitis. Plasma exchange and steroid pulse therapy were started the next day, but he died 39 days after starting abiraterone acetate. In addition, the result of drug-induced lymphocyte stimulation test performed 3 days before his death was possibly positive.

Number of accesses :  

Other information